# SDR COMA0860433

- Difficulty date: October 26, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 31,870 hours, 27,944 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV 7 LT WING PLANK INSPECTION NDT FOUND CRACK INDICATION AT FUEL DRAIN MOUNT HOLE, FWD HOLE OF BOOST PUMP DRAIN ASSY, BETWEEN WS 0.00 AND WS 22.5, STR 5 AND STR 7.  DAMAGE REMOVED BY OVERSIZING HOLE AND INSTALLING FREEZE PLUG PER EA 10-5721-02400.
